# SDR CALA2023081402502

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 78,284 hours, 28,238 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 144A73215
- Condition: Cracked
- Location: Sta 727 & S-18a
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D1 CHECK IN IAH, CRACKS WERE FOUND DURING EA 5310-07660 OP 1 & 2 INSPECTION OF STA 727 & S-18A WEB AT LH UPPER, LH LOWER AND RH LOWER HOLE LOCATIONS. AN INTERIM REPAIR WAS ACCOMPLISHED REPLACING THE CRACKED FITTINGS AND OVERSIZING FASTENER HOLES DUE TO HOLE QUALITY. THE INTERIM REPAIR IS PENDING FINAL REPAIR EVALUAT ION. ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF THE LATEST REVI SION OF EC/RA 5310-08189 ON OR BEFORE JANUARY 13, 2025. ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF THE LATEST REVI SION OF EC/RA 5310-08189 ON OR BEFORE JANUARY 13, 2025.
